# SDR CNMA20100027

- Difficulty date: July 2, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 86,155 hours, 21,579 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT COME UP.   FOLLOWED QRH PROCEDURE, RETURNED TO DEPARTURE.  JACK ACFT IAW MM-07-11, PERFORM EXTENSION & RETRACTION OF ALL MLG'S.  OPS CKS NORMAL AIW MM 32-30 DOWN JACK ACFT IAW MM 07-11.
